# SDR GTIA2023073137382

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 17,744 hours, 7,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R&R FWD MEGAPHONE IAW SPIRIT NK DRAWING A321 EMERGENCY EQUIPEMENT
